# SDR SIMA20130117011

- Difficulty date: January 17, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 23,195 hours, 20,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4435,  CREW REPORTED A BURNING ODOR IN THE COCKPIT TWICE DURING FLIGHT.  THE CREW SMELLED IT IN THE COCKPIT AND CABIN AND THE ODOR LASTED APPROX ONE MINUTE EACH TIME THEN DISSIPATED.  SMELLED ELECTRICAL.  COM 1 WAS REPLACED IN RDU.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED FIM TASK 21-20-00-810-801-A.  NO SOURCE FOUND.  FUNCTIONAL CHECK FLIGHT FOUND TO BE SATISFACTORY. COMPLIED WITH AIRWORTHINESS RELEASE SIGN-OFF. NO SOURCE FOUND OF ODOR FOUND. AIRCRAFT RETURNED TO SERVICE.
